Journal of Mathematics of Kyoto University

Complete intersections

N. Mohan Kumar

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 17, Number 3 (1977), 533-538.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250522714

Mathematical Reviews number (MathSciNet)
MR472851

Citation

Kumar, N. Mohan. Complete intersections. Journal of Mathematics of Kyoto University 17 (1977), no. 3, 533--538. http://projecteuclid.org/euclid.kjm/1250522714.


Export citation